Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Steenrod representability of stable homology


Author: Peter S. Landweber
Journal: Proc. Amer. Math. Soc. 18 (1967), 523-529
MSC: Primary 55.60; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0229241-4
MathSciNet review: 0229241
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On Chern characters and the structure of the unitary group, Proc. Cambridge Philos. Soc. 57 (1961), 189-199. MR 0121795 (22:12525)
  • [2] D. Anderson, unpublished.
  • [3] M. Atiyah, Bordism and cobordism, Proc. Cambridge Philos. Soc. 57 (1961), 200-208. MR 0126856 (23:A4150)
  • [4] M. Atiyah and F. Hirzebruch, Cohomologie-Operationen und charakteristische Klassen, Math. Z. 77 (1961), 149-187. MR 0156361 (27:6285)
  • [5] R. Bott, Lectures on $ K(X)$, (mimeographed), Harvard Univ., Cambridge, Mass., 1962.
  • [6] P. Conner and E. Floyd, Differentiable periodic maps, Springer, Berlin, 1964. MR 0176478 (31:750)
  • [7] -, Torsion in $ SU$-bordism, Mem. Amer. Math. Soc. No. 60 (1966), 74 bb. MR 0189044 (32:6471)
  • [8] A. Hattori, Integral characteristic numbers for weakly almost complex manifolds, Topology 5 (1966), 259-280. MR 0192517 (33:742)
  • [9] J. Milnor, The Steenrod algebra and its dual, Ann. of Math. 67 (1958), 150-171. MR 0099653 (20:6092)
  • [10] -, On the cobardism ring $ {\Omega ^{\ast}}$ and a complex analogue. I, Amer. J. Math. 82 (1960), 505-521.
  • [11] Y. Shikata, On the realizabilities of integral homology classes by orientable submanifolds, Osaka J. Math. 12 (1961), 79-87. MR 0153025 (27:2994)
  • [12] R. Thorn, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 0061823 (15:890a)
  • [13] G. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 0137117 (25:573)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.60, 57.00

Retrieve articles in all journals with MSC: 55.60, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0229241-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society